# SDR SIMA200926802

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 20,499 hours, 18,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14524681007
- Condition: Cracked
- Location: Fuselage
- Part time: 20,499 hours, 18,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FRAME 66 ON THE CARGO ENTRY FLOOR RAMP PANEL BRACKET WAS FOUND TO BE CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW FRAME 66 CARGO ENTRY FLOOR RAMP BRACKET IAW EMB SRM 51-20-03, 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
